# SDR EISA20000165

- Difficulty date: September 4, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651841713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/H FWD E&E COMPARTMENT AT FS 294 - 312, RBL 20 CORRODED TOP WHEEL WELL.  REMOVED, FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED DOUBLER IAW B727-200 SRM 51-10-6, 51-10-2 AND 51-20-1 AND 51-30-2.
